# SDR ASAA0853658

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,004 hours, 2,633 cycles
- Engine: Ge CFM567B24
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: 41P5025
- Condition: Deformed
- Location: Oil Tank
- Component: Oil Tank
- Component part number: 41F5102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL TANK CAP O-RING IS DEFORMED.  REMOVED & REPLACED O-RING SEAL REF MM 79 11 01 300 801 F00.
